MathSciNet Relay Station
MathSciNet bibliographic data
MR967334 (90f:11009) 11A99 (11B83)
Erdős, P.; Lacampagne, C. B.; Selfridge, J. L. Prime factors of binomial coefficients and related problems. Acta Arith. 49 (1988), no. 5, 507–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement